# SDR 04FDEA00485

- Difficulty date: February 20, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6556124
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FRAME DENTED, BS 950F, BETWEEN STR 26L & 25L. REPAIRED IAW FED EX EA 7-5310-55238
